MAUDE Adverse Event Report: MATORTHO MEDIAL ROTATION KNEE (MRK) KNEE SYSTEM; MEDIAL ROTATION KNEE LEFT TIBIA

MATORTHO MEDIAL ROTATION KNEE (MRK) KNEE SYSTEM; MEDIAL ROTATION KNEE LEFT TIBIA
Catalog Number 156-513
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The mrk implants were explanted on (b)(6) 2019.The device history record relating to the manufacture of part number 156-513 cannot be performed as the lot number of the explant was unable to be provided by the facility and the explant had been disposed of.If was confirmed that the revision procedure was completed successfully, however, a revision system from another company was used.
 
Event or Problem Description
"revision left knee (mrk), poly liners and resurfacing patella." "operation date: (b)(6) 2019.Patient has the following implants: femur size 2, tibia size 1, 13mm poly, 20mm patella.Patient was originally done by mr.(b)(6) at (b)(6) hospital on (b)(6) 2006." revision left knee (mrk), poly liners and resurfacing patella." (b)(4).

Brand Name
MEDIAL ROTATION KNEE (MRK) KNEE SYSTEM
Common Device Name
MEDIAL ROTATION KNEE LEFT TIBIA
Manufacturer (Section D)
MATORTHO
19/20 mole business park
randalls road
leatherhead, surrey KT22 7BA
UK  KT22 7BA
MDR Report Key8526375
Report Number3008985661-2019-00004
Device Sequence Number11233835
Product Code JWH
UDI-Device Identifier05055455503717
UDI-Public05055455503717
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K020214
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number156-513
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2019
Initial Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;